# SDR EBVR20170413001

- Difficulty date: April 13, 2017
- Submitted: April 13, 2017
- Operation: General aviation
- Aircraft: N221QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 54
- Aircraft time: 8,928 hours, 5,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 8,928 hours, 5,271 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION, FOUND CORROSION ON FRAME AROUND THE NOSE COMPARTMENT VENTILATION FAN.  REPAIRED THE AREA.
